# SDR CA021007011

- Difficulty date: September 13, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Cvac 440
- Aircraft time: 66,814 hours
- Engine: Allsn 501D13
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 34031103017
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT OF YUL, LT WINDSHIELD SHATTERED. AIRCRAFT DEPRESSURIZED AND CAME BACK TO MONTREAL.  UNABLE TO ESTABLISH THE REASON FOR WINDSHIELD SHATTERED.  WINDSHIELD REPLACED AND AIRCRAFT RETURNED TO SERVICE.
